RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskretn. Anal. Issled. Oper.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Diskretn. Anal. Issled. Oper., Ser. 2, 2001, Volume 8, Number 1, Pages 88–112 (Mi da240)  

This article is cited in 1 scientific paper (total in 1 paper)

Outerplanar graphs with the metric continuity property. II

T. I. Fedoryaeva

Sobolev Institute of Mathematics, Siberian Branch of the Russian Academy of Sciences

Full text: PDF file (2659 kB)

Bibliographic databases:
UDC: 519.176
Received: 03.06.1999

Citation: T. I. Fedoryaeva, “Outerplanar graphs with the metric continuity property. II”, Diskretn. Anal. Issled. Oper., Ser. 2, 8:1 (2001), 88–112

Citation in format AMSBIB
\Bibitem{Fed01}
\by T.~I.~Fedoryaeva
\paper Outerplanar graphs with the metric continuity property.~II
\jour Diskretn. Anal. Issled. Oper., Ser.~2
\yr 2001
\vol 8
\issue 1
\pages 88--112
\mathnet{http://mi.mathnet.ru/da240}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1860048}
\zmath{https://zbmath.org/?q=an:0977.05043}


Linking options:
  • http://mi.mathnet.ru/eng/da240
  • http://mi.mathnet.ru/eng/da/v8/s2/i1/p88

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers

    This publication is cited in the following articles:
    1. T. I. Fedoryaeva, “Svoistvo metricheskogo prodolzheniya kratchaishikh tsepei v grafakh”, Diskretn. analiz i issled. oper., ser. 1, ser. 1, 11:4 (2004), 56–67  mathnet  mathscinet  zmath  elib
  • ƒискретный анализ и исследование операций
    Number of views:
    This page:166
    Full text:69

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020